# SDR QXEA200600662

- Difficulty date: March 9, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 17,052 hours, 24,799 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Rudder Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2240 SHORTLY AFTER 140 KTS ON CLIMBOUT RECEIVED A -RUD- PRESSURE CAUTION LIGHT.  CONTINUED TO FLIGHT UNDER 200 KTS AS INSTRUCTED BY THE EMERGENCY AND ABNORMAL CHECKLIST.  MAINTENANCE CLEANED RUD PRESS SWITCH CONNECTORS OF DEICE FLUID.  COMPLIED WITH OPERATIONAL TEST PER AMM TASK 27-20-39-710-801 AT 0 KNOTS AND AT 160 KNOTS.  NO DEFECT NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
